# SDR 2015FA0000372

- Difficulty date: August 7, 2015
- Submitted: August 7, 2015
- Operation: General aviation
- Aircraft: N918EG
- Make and model: Lear 45LEAR
- Aircraft serial: 154
- Aircraft time: 4,988 hours, 3,289 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 00036222
- Condition: Malfunctioned
- Location: Instrument Panel
- Part time: 2,517 hours, 1,583 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT NR 3, DU-870 DISPLAY UNIT FLICKERED THEN WENT BLANK SHORTLY AFTER SWITCHING NR 2, DU-870 DISPLAY UNIT INFORMATION TO NR 3 POSITION, BECAUSE NR 2 DISPLAY HAD GONE BLANK BEFORE NR 3.  AFTER LANDING, TROUBLESHOT BOTH DISPLAYS, BY INSPECTING WIRE HARNESSES, AND CHECKING FOR POWER AND GROUNDS.  NO DEFECTS NOTED OF THE WIRING.  BOTH UNITS FAILED INTERNALLY.  REPLACED BOTH UNITS WITH REPAIRED AND UPGRADED MOD STATUS UNITS.
